Alert archive / Texas / Flash Flood Warnings in 2005

Flash Flood Warning 28, NWS Fort Worth, TX

August 4, 2005Coryell County, Texas

NWS Fort Worth, TX issued this flash flood warning at Aug 4, 2005, 4:13 PM CDT for Coryell County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2005, 4:13 PM CDT (21:13 UTC)
Expired
Aug 4, 2005, 6:15 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Coryell County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2005-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2005-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 042113
FFWFWD
TXC099-042315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
413 PM CDT THU AUG 4 2005

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CORYELL COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 615 PM CDT

* AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PURMELA...
  GATESVILLE...FORT GATES AND ARNETT.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. IF YOUR VEHICLE STALLS...ABANDON IT IMMEDIATELY AND SEEK
HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3122 9801 3132 9738 3158 9761 3160 9797
      3146 9817

$$
3 follow-up statements
000 
WGUS74 KFWD 042147
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT THU AUG 4 2005

TXC099-042315-
CORYELL TX-
447 PM CDT THU AUG 4 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 615 PM CDT FOR SOUTHERN
CORYELL COUNTY...

AT 447 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GATESVILLE
AND ARNETT.

HEAVY RAIN CONTINUES ACROSS THE SOUTHERN HALF OF CORYELL 
COUNTY...MOVING SOUTH SLOWLY. SOME AREAS HAVE RECEIVED TWO TO THREE 
INCHES OF RAIN WITH THESE THUNDERSTORMS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3108 9790 3132 9738 3144 9749 3150 9785
      3141 9813

$$
000 
WGUS74 KFWD 042219
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT THU AUG 4 2005

TXC099-042315-
CORYELL TX-
517 PM CDT THU AUG 4 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 615 PM CDT FOR CORYELL
COUNTY...

AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PURMELA...
JONESBORO...GATESVILLE...FORT GATES...EVANT AND ARNETT.

THE HEAVIEST RAIN HAS MOVED SOUTH OUT OF CORYELL COUNTY ALTHOUGH 
WIDESPREAD LIGHT RAIN CONTINUES. HOWEVER...THE FLOOD THREAT WILL 
CONTINUE FOR THE NEXT HOURUNTIL THE WATER FROM EARLIER RAINFALL CAN 
MOVE INTO THE LARGER RIVER CHANNELS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3108 9790 3133 9742 3171 9770 3146 9817

$$
000 
WGUS74 KFWD 042245
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CDT THU AUG 4 2005

TXC099-042254-
CORYELL TX-
544 PM CDT THU AUG 4 2005

...THE FLASH FLOOD WARNING FOR CORYELL COUNTY HAS BEEN CANCELLED...

THE THUNDERSTORMS WITH HEAVY RAIN THAT PROMPTED THE FLASH FLOOD 
WARNING HAVE MOVED OUT OF THE AREA. LIGHT TO OCCASIONALLY MODERATE 
RAIN CONTINUES ACROSS THE COUNTY...BUT THE STRONG STORMS PRODUCING 
THE VERY HEAVY RAIN HAVE WEAKENED.

HOWEVER...SOME RESIDUAL FLOODING OF LOW LYING AREAS...CREEKS...
STREAMS AND UNDERPASSES MAY STILL BE OCCURRING. MOTORISTS SHOULD USE
CAUTION WHEN TRAVELING IN THIS AREA.

LAT...LON 3108 9790 3133 9742 3171 9770 3146 9817

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:30 PM CDT, 43 minutes earlier.

Area forecast discussion, Aug 4, 3:30 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT THU AUG 4 2005

.DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MEANDER AROUND AND
THROW OUT OUTFLOW BOUNDARIES AND PRODUCE LOCALLY HEAVY RAIN
THROUGH SUNSET. WILL INCLUDE WORDING IN THE ZONES FOR EARLY
EVENING POP NUMBERS WHICH ARE BEFORE 7 PM...BECAUSE AFTER SUNSET
WE SHOULD SEE CONVECTION DISSIPATE. GFS WHICH HAD A DRY FORECAST
FOR TODAY DEVELOPS LOTS OF NOCTURNAL CONVECTION BECAUSE IT THINKS
THE ATMOSPHERE WAS NOT WORKED OVER DURING THE AFTERNOON HOURS.
THIS SOLUTION IS DISCARDED AND WILL CARRY 20 PERCENT TONIGHT
INLINE WITH MOS NUMBERS FROM MET/FWC. EXPECT A REPEAT OF SCATTERED
AFTERNOON CONVECTION TOMORROW AS AIRMASS WILL CONTINUE TO REMAIN
MOIST AND UNSTABLE. COLD FRONT WHICH IS NOW MOVING INTO OKLAHOMA
WILL UNDERGO RAPID FRONTALYSIS AND PROVIDE MERELY A WINDSHIFT FOR
THE NRN CWA TOMORROW. TEMPS WILL BE SLIGHTLY COOLER FROM INCREASED
CLOUDS AND A MORE EASTERLY LOW LEVEL FETCH.

UPPER LEVEL LOW DEVELOPS NEAR NEW ORLEANS ON SATURDAY AND THE
WESTERN SIDE WILL BE PLAGUED WITH SUBSIDENCE AS IS TYPICALLY THE
CASE. THIS WILL DRY OUT THE ALL IMPORTANT 700-850 MB LAYER FOR
TROPICAL AIRMASS CONVECTION ACROSS EAST TEXAS. SOME OF THIS DRIER
AIR WILL MOVE INTO THE EASTERN ZONES AND HAVE SCALED BACK THE
MENTION OF PRECIP SATURDAY. BY SUNDAY...INCREASING UPPER LEVEL
DYNAMICS IN NW FLOW ALOFT IN THE FORM OF A PRONOUNCED SHORTWAVE
TROUGH WILL BEGIN TO MOVE INTO THE REGION. ETA/GFS ARE IN MODEST
AGREEMENT THAT CONVECTION WILL BECOME MORE WIDESPREAD AND AS MID
LEVEL WIND FIELDS INCREASE THIS WILL PROVIDE MORE STORM MOTION AND
ORGANIZATION. FEEL THAT CHANCE POPS ARE WARRANTED ON SUNDAY AND
MONDAY. BY TUESDAY...850 FLOW VEERS TO THE WEST AND STRONG
NEGATIVE THETA-E ADVECTION WILL SERVE TO PUT AN END TO OUR PRECIP
CHANCES AND BUMP OUR TEMPS UP TO NEAR 100. UPPER LEVEL RIDGE DOES
NOT REALLY BUILD INTO THE REGION...BUT SEE NO REASON TO INCLUDE
POPS WED-THU AND THEREFORE TEMPS WILL BE SLIGHTLY ABOVE AVERAGE.

TR/92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  75  96  75  98 /  20  30  20  20
WACO, TX              73  96  73  98 /  20  30  20  20
PARIS, TX             72  95  72  96 /  20  30  20  10
DENTON, TX            74  95  74  96 /  20  30  20  20
MCKINNEY, TX          74  95  74  96 /  20  30  20  20
DALLAS, TX            75  96  75  98 /  20  30  20  20
TERRELL, TX           73  96  74  98 /  20  30  20  10
CORSICANA, TX         73  96  74  98 /  20  30  20  10
TEMPLE, TX            73  96  73  98 /  30  30  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&
Hazardous weather outlook, Aug 4, 4:00 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT THU AUG 4 2005

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
400 PM CDT THU AUG 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH SUNSET. MAIN THREATS
WILL BE WIND GUSTS TO 60 MPH...DIME SIZE HAIL...FREQUENT LIGHTNING
AND LOCALIZED...TORRENTIAL RAINFALL IN EXCESS OF 2 INCHES OR MORE.
OTHERWISE...THE MAJORITY OF STORMS WILL BE WEAKER AND PRODUCE WIND
GUSTS TO 45 MPH...LOCALLY HEAVY RAINFALL OF 1 INCH...CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH
MONDAY FOR ALL OF NORTH TEXAS. THE MAIN THREATS ASSOCIATED WITH THIS
ACTIVITY WILL BE GUSTY WINDS...HEAVY RAINFALL...AND CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH 8 PM.

92

In the hours before

Special weather statement, Aug 4, 3:12 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 PM CDT THU AUG 4 2005

TXZ122-135-042045-

HENDERSON-VAN ZANDT-
312 PM CDT THU AUG 4 2005

...SIGNIFICANT WEATHER UPDATE...

AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS FROM 6 MILES NORTHEAST OF GRAND
SALINE...TO 12 MILES WEST OF VAN...MOVING WEST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BROWNSBORO...CANTON...
CHANDLER...EDGEWOOD...EDOM...FRUITVALE...GRAND SALINE AND VAN.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
FOR YOUR PROTECTION...MOVE INSIDE A SAFE SHELTER IF THESE STORMS
APPROACH YOUR AREA.
Special weather statement, Aug 4, 3:33 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CDT THU AUG 4 2005

TXZ105-107-123-042100-

HOPKINS-HUNT-RAINS-
333 PM CDT THU AUG 4 2005

...SIGNIFICANT WEATHER UPDATE...

AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF CUMBY...OR 10 MILES
SOUTHWEST OF SULPHUR SPRINGS...MOVING WEST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CUMBY...EAST TAWAKONI AND
WEST TAWAKONI.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THESE STORMS APPROACH YOUR AREA...MOVE INSIDE A SAFE SHELTER.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Aug 4, 3:39 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CDT THU AUG 4 2005

TXZ157>159-042130-

BELL-CORYELL-MCLENNAN-
339 PM CDT THU AUG 4 2005

...SIGNIFICANT WEATHER UPDATE...

AT 339 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF MOTHER NEFF STATE PARK...OR
6 MILES SOUTH OF MCGREGOR...STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE BRUCEVILLE-EDDY...
MCGREGOR...MOODY...TROY AND MOTHER NEFF STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Aug 4, 3:43 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT THU AUG 4 2005

TXZ175-042145-

ROBERTSON-
343 PM CDT THU AUG 4 2005

...SIGNIFICANT WEATHER UPDATE...

AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 15 MILES SOUTH OF FRANKLIN...OR 10
MILES NORTH OF BRYAN...MOVING NORTHWEST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALVERT...FRANKLIN AND
HEARNE.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THESE STORMS APPROACH YOUR AREA...MOVE INSIDE A STRONG BUILDING
OR OTHER SAFE SHELTER.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Aug 4, 3:58 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT THU AUG 4 2005

TXZ135-042130-

HENDERSON-
358 PM CDT THU AUG 4 2005

...SIGNIFICANT WEATHER UPDATE...

AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES NORTH OF CHANDLER...OR 10
MILES WEST OF TYLER...MOVING SOUTHWEST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BROWNSBORO...CHANDLER AND
COFFEE CITY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
CLOUD TO GROUND LIGHTNING STRIKES WILL BE A THREAT AS WELL.  IF YOU
ARE IN THE PATH OF THESE STORMS...MOVE TO A SAFE LOCATION AS THEY
APPROACH.
Special weather statement, Aug 4, 4:03 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
403 PM CDT THU AUG 4 2005

TXZ105-107-122-123-042130-

HOPKINS-HUNT-RAINS-VAN ZANDT-
403 PM CDT THU AUG 4 2005

...SIGNIFICANT WEATHER UPDATE...

AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS FROM NEAR SULPHUR SPRINGS...TO NEAR
LONE OAK...TO 8 MILES WEST OF WILLS POINT. MOVMENT WAS SOUTHWEST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CAMPBELL...CANTON...CUMBY...
EAST TAWAKONI...EDGEWOOD...EMORY...FRUITVALE...GRAND SALINE...SULPHUR
SPRINGS...VAN...WEST TAWAKONI...WILLS POINT AND LAKE TAWAKONI STATE
PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM. IF THESE STORMS APPROACH YOUR AREA...TAKE COVER INSIDE A
STRONG BUILDING OR OTHER SAFE SHELTER.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 12:42 PM CDTSevere Thunderstorm WarningFWDComanche, Erath33 min
Aug 4, 12:47 PM CDTFlash Flood WarningFWDFreestone, Limestone3 hr
Aug 4, 4:03 PM CDTSevere Thunderstorm WarningFWDJack, Young33 min
Aug 4, 4:59 PM CDTSevere Thunderstorm WarningFWDCollin46 min
Aug 4, 5:32 PM CDTFlash Flood WarningFWDCollin, Rockwall118 min
Aug 4, 5:45 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall26 min

Nearby

Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.